# SDR AU960526

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Mooney M20E
- Engine: Lyc IO360A1A
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Wing
- Condition: Corroded
- Location: Centre Wing Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) WING CENTRE SECTION SEVERELY CORRODED - THE FOLLOWING ITEMS  NEEDED REPAIR: 1.PNO 210022-091 - WING RIB INBOARD FUSELAGE ATTACHMENT - LH 2.  PNO 210022-901 - WING RIB INBOARD FUSELAGE ATTACHMENT - RH 3.PNO 210029-4 - WING RIB INBOARD UNDERCARRIAGE BAY  4.  PNO 210104-000 - HINGE ARM FLAP INBOARD5.PNO 210105-501 - HINGE ARM FLAP OUTBOARD 6.  PNO 210059-007 - FITTING WING ATTACHMENT REAR SPAR - LH7.PNO 210059-007 - FITTING WING ATTACHMENT REAR SPAR - RH  8.  PNO 210011-000 - SPLICE PLATE SPAR CAP UPPER 9.PNO 210010-000 - SPLICE PLATE SPAR CAP LOWER 10. PNO 210054-505 - STUB SPAR ASSEMBLY11. PNO 210000-111 - STRINGER SPAR WEB 12. PNO 210000-112 - STRINGER SPAR WEB 13. PNO 210020-007 - WEB REAR SPAR
